Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 275217, 20 pages
http://dx.doi.org/10.1155/2008/275217
Research Article

A Time-Series Approach to Non-Self-Financing Hedging in a Discrete-Time Incomplete Market

Department of Mathematical Sciences, Bentley College, 175 Forest Street, Waltham, MA 02452-4705, USA

Received 16 May 2008; Accepted 30 July 2008

Academic Editor: Nikolai Leonenko

Copyright © 2008 N. Josephy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Josephy, L. Kimball, and V. Steblovskaya, “A Time-Series Approach to Non-Self-Financing Hedging in a Discrete-Time Incomplete Market,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 275217, 20 pages, 2008. doi:10.1155/2008/275217